# SDR 96ZZZM1340

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54330
- Make and model: Boeing 727231
- Aircraft serial: 20308
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Sensor
- Part number: H1010261
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLC - FLT 475 - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED, LEFT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  CYCLED LANDING GEAR AND USED ALTERNATE EXTENSION.  FOUND LEFT MAIN LANDING GEAR DOWNLOCK SENSOR, MFG P/N H10-1026-1, FAULTY.  REPLACED DOWNLOCK SENSOR AND LANDING GEAR INDICATION CHECKED NORMAL.  (M)
